# SDR ASAA2019031728661

- Difficulty date: March 17, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 47,356 hours, 14,270 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123003AC
- Part serial: 06191504
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 47,356 hours, 14,270 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTING CONTINUOUS LOUD SQUEAL FROM R2 DOOR. IT BEGAN 10 MINUTES AFTER DEPARTURE AND HAS PROGRESSIVELY BECOME LOUDER DURING FLIGHT, PRESSURIZATION IS NORMAL. FLIGHT ATTENDANTS STATE IT DOES AFFECT COMMUNICATION. GROUNDED - YES. REMOVED AND REPLACED OUTFLOW VALVE PER AMM 21-31-03. OPS CHECK PER AMM TASK 21-31-00-710-801 AND TASK 21-31-00-700-802, GOOD. NO SQUEAL DETECTED WITH AIRPLANE PRESSURIZED TO 4.0 PSI.
